Dealing w/ AIH and Cellcept and its effects of weight gain
Okay hears the deal I was put on prednison when I was 17yrs old along with imuran, now i know the effects of prednison obviouly, it being a steroid there usually are some weight gain and moon face etc as common side effects. Now I'm 19yrs old and they have me on cellcept. I have always been extremely active even to due to my fatigue but I cannot loose a pound, I will work out 24-7 and change my diets often to see if anything changes and...nothing. I haven't really been able to loose the weight from the prednison, and I will gain then maintain that weight then then gain a little more and maintain. I have been noticing not only from the last past year i have been having food sensitivities my face with blow up from eating things with hight salt content like cereal, ice cream, or even dressings on salads. So if anyone is having any of these similar problems and has some idea about how to handle it, that would be great. I just would love to be back to my regular weight and feel great.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.